Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: T. Takasu
Title: Differential Geometrien in den Kugelräumen. Vol. 1. Konforme Differentialgeometrie von Liouville und Möbius
Additional book information: Tokyo, Maruzen, 1938. 18+457 pp.

Review Information:

Reviewer: D. J. Struik
Journal: Bull. Amer. Math. Soc. 46 (1940), 205-207
DOI: https://doi.org/10.1090/S0002-9904-1940-07163-0
American Mathematical Society